# SDR CALA2015070600553

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41734
- Aircraft time: 10,464 hours, 3,637 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FLAPS STOPPED AT FLAPS 5, 1 ON RETRACTION.  USE ALT FLAP EXTEND SYS TO EXTEND FLAPS TO 15 FOR LANDING.  PERFORMED FIM TASK 27-51-00-810-836 & TE FLAPS OPERATIONS TEST IAW AMM 27-51-00-710-801.  ALL TESTED OK.  PERFORMED PSEU & FSEU TESTS & RESETS, NO EXISTING FAULTS.  OPERATED FLAPS IN NORMAL, ALTERNATE & AIR MODE.  CHECKED OK.
